MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IFORIA 5 VR-T DX DF-1

BIOTRONIK SE & CO. KG IFORIA 5 VR-T DX DF-1
Model Number 383597
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.74 months, it was reported that the device shows the eri status.The icd was explanted.This device is affected by the field safety notice bio-lqc, published on march 3, 2021.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.In order to obtain further insights, the icd was opened and the inner assembly was inspected.The visual inspection showed no anomalies.The overall current consumption of the electronic module was verified by direct measurement and proved to be normal and as expected.There was no indication of a malfunction of the electronic module.Battery voltage measurement confirmed a depleted battery, which could be attributed to increased internal self-depletion within the battery.Please note that this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
IFORIA 5 VR-T DX DF-1
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12158849
Report Number1028232-2021-03916
Device Sequence Number4440530
Product Code LWS
UDI-Device Identifier04035479125530
UDI-Public04035479125530
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number383597
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 07/11/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;